| Model Number |
EXCALIBUR, 4.0MM X 13CM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/09/2025, it was reported by a sales representative via (b)(4) that (qty.2) of an ar-8400ex excaliburs had metal shaving debris during use.This was discovered during the case with no patient harm.Additional information was received from rep on 10/15/2025 stating that debris was produced inside patient but the fragments were all removed.There were no photos available and the case was completed successfully by using another device.
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, the event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to misuse of the device, specifically side-loading during use.